The Zipfian Distributions on Term x Document Matrix


KARAOĞLAN B. , ASLAN S. , KARAYER E.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.247-250 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747687
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.247-250

Abstract

In this study we show empirically on a Turkish corpus that Zipf's power laws relating frequencies of words to rank, vocabulary and number of meanings can also be derived from term x document analysis. This supports the idea put forward by Ding that Zipfian distributions and SVD carry similar hidden (latent) semantics.